Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Is my dad having a heart attack or is he gonna ?

is my dad having a heart attack or is he gonna? my dad said this past friday that this past week he had severe chest pain and then that night he threw up reli acidic stuff. He s still having bad chest pains but refuses to go to the doctor or anything. i m only 16 i m so scared and my mom cant sleep at night because she s so worried. she cant make him do anything. His dad died from a heart attack. please help he wont take any pills either
Asked On : Wed, 16 Dec 2009
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Yes, it is very possible. Heart problems can be inherited. Have your mom tell him he will go when the ambulance comes or worse. Can't he remember his dad? Do any of you besides him know CPR? When he hurts bad enough he will go. I have had 4 and I know. He needs to get it before it gets bad. I know there really isn't anything you can do, you mom needs to do it.
Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor